How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31141
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I have had 5 fallin 3 week all caused by sudden spinning. I

Resolved Question:

I have had 5 fallin 3 week all caused by sudden spinning. I am on high blood
pressure tablets & antidepressants following 3 bereavements. I feel very sick
most of the time & have a loss of appetite for months .Itry to eat what & when
I can but have to force myself.I am getting worried about going out as it happens
at any time.i feel dizzy just sitting here. I am only 62 & normaly in good health.
also I get headaches whichni am not prone to!
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.

Hi. I don't agree with your doctor that this is just stress and depression.

First off it could be an interaction between your blood pressure medications and the antidepressants or just from the antidepressants alone.

But the problem could also be either transient ischemic attacks--threatened strokes--or an inner ear problem.

Dehydration is another possibility, as is anemia.

I personally would get an MRI of your brain, a full cardiac workup, and full blood tests.

You need to discuss all this with your doctor

Customer: replied 2 years ago.

My Dr will just say its not needed

Expert:  Dr. Chip replied 2 years ago.

Perhaps but you still need to discuss this with him Julie.

I can't influence his decision--all I can do here is give you my thoughts and opinions and what I would do were I your doctor.

At least ask your doctor about the things I've mentioned and let me know how it goes for you.

Dr. Chip and other Medical Specialists are ready to help you